# SDR ABXA9701978

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER UPLATCH CHECK, UNSAFE GEAR LIGHT CAME ON.  RECYCLED GEAR.  SUBSEQUENT UPLATCH CHECK WAS GOOD.  GEAR WELL AREA WAS FOUND TO BE SATURATED WITH DE-ICE FLUID.  CLEANED FLUID FROM CONNECTORS.  NO DEFECTS NOTED.
